MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; ENDO-MODEL, PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., M, H= 30MM, FULL

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; ENDO-MODEL, PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., M, H= 30MM, FULL
Model Number 15-2517/29
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Based on a review of patient staging studies on (b)(6) 2024, the physician noted uptake around the left knee and suspects that revision of the tibial components is needed, potentially related to the tibial uhmwpe augment.Revision has not occurred.The patient will seek another opinion.[(b)(6)].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Based on a review of patient staging studies on (b)(6) 2024, the physician noted uptake around the left knee and suspects that revision of the tibial components is needed, potentially related to the tibial uhmwpe augment.Revision has not occurred.The patient will seek another opinion.[customer] update (b)(6) 2025: this patient has decided to pursue other options and no longer wants to have surgery.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL
Common Device Name
ENDO-MODEL, PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., M, H= 30MM, FULL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key22584668
Report Number3004371426-2025-00035
Device Sequence Number11887702
Product Code KRO
UDI-Device Identifier04026575204229
UDI-Public04026575204229
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number15-2517/29
Device Catalogue Number15-2517/29
Device Lot Number2121185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale